Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

ESI~ how long for full effect?

Mmaem03MMmaem03 Posts: 53
edited 06/11/2012 - 8:23 AM in Spinal Injections
Last week I had my third ESI. My question is this ~ how long does it take to get the full effect of the steroid. With the first two injections I seemed to get the most relief on days 7-10 after each injection. Will this be it or do I have to give it additional (more than two weeks) time to work before being bumbed out.
advertisement

Comments

  • It's such and individual thing it's really hard to say. Generally it's 2 weeks before you really start to feel the good effects from it.

    Hang in there,

    "C"
  • Thanks for the reply. I'm hoping to get more relief from this last one than the others. I'll keep my fingers crossed and try to be patient.
  • Has got to be the single hardest thing in regards to anything with the spine or body for that matter. Hang in there and we will do our best to help you with passing the time.

    "C"
  • I just had an ESI last Monday (my 2nd) and was very down and out the first two days. By day four I felt great for the first half of the day and was very excited, but by the end of that day I was in more pain than prior to the ESI.

    I am hoping that I just did something to aggrivate it and it will calm down here soon and give at least as much relief as the 1st shot. Time will tell, and I guess we just have to calm down and hope for the best.
advertisement
Sign In or Register to comment.